Hello and welcome to MedHelp's forums. Thanks for your question. Typically if we have an MRI, a doctor goes over the results with us. Has that happened yet? Speaking to your own care provider would be wise. We can discuss general information but they would know about your particular situation. What prompted the MRI? Often things involving our sinuses and inner ear can lead to dizziness so that is likely related. Much of our balance comes from within our inner ear. If you have pressure there due to sphenoid mucosal thickening, this would be something that people experience. Here's a basic summary of what thickening of the sphenoid mucosa means https://www.reference.com/science/sphenoid-sinus-mucosal-thickening-d1686842bc94ec59. An Ear Nose and Throat doctor is appropriate to see for this situation. Simply put, the swelling could be there because of the previous sinus infection but it can lead to another one. You probably felt better on the steroid for the affect of reducing swelling and inflammation.
As to your feet swelling, why are you associating that with the issue of your sinuses? There are things to look into if you have edema and a physical to discuss that would be best for a recommendation.